# SDR DXTA2025122406274

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N184QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70163
- Aircraft time: 1,755 hours, 600 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 910000201
- Part serial: 180607955
- Condition: Defective
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKED WHEN IN COMBINATION MODE OR MICROWAVE MODE. IN MICROWAVE MODE IT BURNT A BLACK CIRCLE IN TOAST. REMOVED AND REPLACED THE OVEN IAW GL-7500 BD700-3AB48-10200-00 COMBI MICROWAVE REMOVAL/ INSTALL / MANUAL. OPS CHECK GOOD, NO DEFECTS NOTED.
